Cambridge Journal of Mathematics

Volume 2 (2014)

Number 2

Selmer groups and the indivisibility of Heegner points

Pages: 191 – 253



Wei Zhang (Department of Mathematics, Columbia University, New York, N.Y., U.S.A.)


For elliptic curves over $\mathbb{Q}$, we prove the $p$-indivisibility of derived Heegner points for certain prime numbers $p$, as conjectured by Kolyvagin in 1991. Applications include the refined Birch-Swinerton-Dyer conjecture in the analytic rank one case, and a converse to the theorem of Gross-Zagier and Kolyvagin. A slightly different version of the converse is also proved earlier by Skinner.

Full Text (PDF format)